# SDR 9611352294

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Part time: 52,646 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

DURING TAKEOFF CLIMB, THE NR 3 LEADING EDGE KRUEGER FLAP WOULD NOT RETRACT AND  FUEL WAS DUMPED TO LANDING WEIGHT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 KRUEGER FLAP ACTUATOR, FUNCTIONAL CHECK OK.
